Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Constant aching in the lower right quadrant of stomach under rib cage. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1982 Questions
Dull,constant aching in the lower right quadrant of the stomach area undernaeth the rib cage
Posted Tue, 19 Nov 2013 in Abdominal Pain
Answered by Dr. Klerida Shehu 50 minutes later
Brief Answer:
Please refer to the following suggestions...

Detailed Answer:

The symptoms you are experiencing might be related to :

- excessive spasms of the colon caused by anxiety; for which you can use an anxiolytic drug. But first, I recommend to consult a gastrohepatologist to exclude other problems

- pathologies of the gall-bladder (slums) which are caused by alcohol consumption.

If I were your caring doctor would advise:

- abdominal ultrasound to evaluate the liver, gallbladder and pancreas (the mostly affected by alcohol)

- complete blood profile

- check liver transaminases and the function of pancreas

With regards to treatment, for the time being, I usually prescribe buscopan thrice daily, omeprasole twice daily and the tests.

Hope it answered to your inquiry!


p.s. if you have other concerns, do not hesitate to contact me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor